MathSciNet Relay Station
MathSciNet bibliographic data
MR350860 (50 #3352) 60J10
Jamison, Benton A result in Doeblin's theory of Markov chains implied by Suslin's conjecture. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 24 (1972), 287–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement